# SDR SIMA200936201

- Difficulty date: December 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 17,944 hours, 13,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF SMOKE ODOR WITH LITTLE HAZE IN CABIN NEAR ROWS 3 AND 4 IN THE GALLEY THE COFFEEMAKERS WERE NOT ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF CABIN AND GALLEY NO DEFECTS NOTED.  ALL GALLEY AND CABIN SIDEWALL/CEILING LIGHTS ILLUMINATED.  INSPECTED CABIN LIGHT BALLASTS NO DEFECTS NOTED.  INSPECTED AVIONICS BAY AND FOUND NO SMOKE ODOR OR EVIDENCE OF BURNING.  PERFORMED SEVERAL HIGH POWER ENGINE RUNS IAW GROUND HANDLING CHECKLIST WITH BOTH PACKS ON SEVERAL DIFFERENT SETTINGS COULD NOT DUPLICATE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
